Corrigendum to “Dual random utility maximisation” [J. Econ. Theory 177 (2018) 162–182](S0022053118302321)(10.1016/j.jet.2018.05.015)

Paola Manzini, Marco Mariotti, Henrik Petri

Research output: Contribution to journalArticlepeer-review

2 Citations (SciVal)


Lemma 2 (and hence the statement of Theorem 1) in Manzini and Mariotti (2018) is incorrect as stated. For the claim to hold an additional axiom is required. We correct the mistake in the proof in Manzini and Mariotti (2018).
Original languageEnglish
Article number104944
JournalJournal of Economic Theory
Early online date15 Oct 2019
Publication statusPublished - 1 Nov 2019


  • Attraction effect
  • Similarity effect
  • Stochastic choice

ASJC Scopus subject areas

  • Economics and Econometrics


Dive into the research topics of 'Corrigendum to “Dual random utility maximisation” [J. Econ. Theory 177 (2018) 162–182](S0022053118302321)(10.1016/j.jet.2018.05.015)'. Together they form a unique fingerprint.

Cite this